# SDR 95ZZZY0934

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Worn
- Location: T/R
- Part time: 323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICABLE LIMITS. REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
